×

zbMATH — the first resource for mathematics

Nonlinear stochastic differential equations. (English) Zbl 0351.60053

MSC:
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adomian, G, Random operator equations in mathematical physics I, J. math. phys., 11, No. 3, 1069-1084, (1970)
[2] Cramer, H; Leadbetter, M.R, Stationary and related stochastic processes, (1967), Wiley New York · Zbl 0162.21102
[3] {\scK. S. Miller}, “Linear Differential Equations,” Norton, New York.
[4] Adomian, G, Random operator equations in mathematical physics II, J. math. phys., 12, No. 9, 1944-1948, (1971) · Zbl 0224.35075
[5] Sibul, L.H, Application of linear stochastic operators, () · Zbl 0476.93077
[6] Adomian, G, The closure approximation in the hierarchy equations, J. statistical phys., 3, No. 2, (1971)
[7] Adomian, G, Obtaining first and second order statistics 〈y〉 and ry(t1, t2) in stochastic differential equations for the nonlinear case, Isv. mat., armenskoi CCP, USSR, 10, (1975)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.